MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012624-29
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through an article of an individual case regarding a patient presented with a left leg intermittent claudication with severe calcified stenosis of the left common iliac artery (cia) and thrombotic occlusion of the left external iliac artery on (b)(6) 2024.Therefore, thrombectomy was performed and two omnilink elite stents (8.0x29mm / 8.0x39mm) were placed in the cia.Computed tomography (ct) was obtained on postprocedural day 4 because the left ankle-brachial pressure index (abi) remained low at 0.85 compared with 1.07 on the right.Ct revealed the omnilink stents had collapsed within the cia and in-stent stenosis was present.On day 7 balloon angioplasty was performed with additional placement of a non-abbott self-expanding stent.Postprocedural ct confirmed satisfactory stent expansion.However, on (b)(6) 2024, ct obtained for evaluation of gastrointestinal bleeding again showed stent collapse within the cia.Per the physician's opinion the bleeding was not cause by the omnilink stents.Fluoroscopy demonstrated severe stent collapse at the heavily calcified segment.Pre-dilatation was performed with a 7.0 mm non-abbott balloon and a 7.5x60mm supera self-expanding stent was deployed under intention compression to minimize elongation and preserve radial strength.The deployed length was 63 mm (5% elongation).Three-month follow-up ct showed no stent deformation.The patient remained asymptomatic, with the abi increasing to 0.93 on the left.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.The reported patient effect of stenosis is listed in electronic instructions for use peripheral stent system omnilink elite, ce as a known patient effects of coronary stenting procedures.A conclusive cause for the reported material deformation of the stent and patient effect(s) of stenosis cannot be determined.However, the reported treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional device referenced in b5 is filed under a separate medwatch report number.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23662657
Report Number2024168-2025-11788
Device Sequence Number9193025
Product Code NIO
UDI-Device Identifier08717648179297
UDI-Public(01)08717648179297(17)260331(10)2101843
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number1012624-29
Device Catalogue Number1012624-29
Device Lot Number2101843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale